# SDR RAIA960226

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Compensator
- Part number: 8972052
- Condition: Out Of Adjust
- Location: Lt Eng
- Part time: 10,270 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT NR 7456 - LEFT ENGINE TORQUE DROPPED TO 80 PERCENT ON TAKEOFF.  MAINTENANCE DEFERRED SRL AND TTL SYSTEMS, DMI 76-1 AND 76-2.  MAINTENANCE LATER CLEARED BOTH DMI'S BY CALIBRATING EGT COMPENSATOR.  (M)
